# SDR SWAA2025123054882

- Difficulty date: December 22, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621YB CRACKED ON THE CORNER.   DRILLED REPLACEMENT PANEL PER SRM 51-40-05. APPLIED TOP COAT PER AMM 51-21-00.   INSPECTED WORK ACCOMPLISHED DRILLED REPLACEMENT PANEL PER SRM 51-40-05. APPLIED TOP COAT PER AMM 51-21-00.
